# SDR DALA2016092106843

- Difficulty date: September 18, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 31,624 hours, 16,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INCH CRACK ON WEB AT BS 1520 RIGHT CANTED FRAME.  REMOVED DAMAGED AREA IAW SRM 53-10-03.
